Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 35, NWS Norman, OK

May 11, 2010Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at May 11, 2010, 8:58 PM CDT for Woodward County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2010, 8:58 PM CDT (01:58 UTC)
Expired
May 11, 2010, 9:33 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 9:10 PM CDTHAIL 24 Se Woodward, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 8:11 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WFUS54 KOUN 120158
TOROUN
OKC153-120245-
/O.NEW.KOUN.TO.W.0035.100512T0158Z-100512T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT TUE MAY 11 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 945 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF   
WOODWARD...MOVING NORTHEAST AT 30 MPH.  THE MOST DANGEROUS PART OF THIS
STORM WILL IMPACT FAR SOUTHEAST PARTS OF WOODWARD OR JUST SOUTH OF 
WOODWARD.  HAIL TO THE SIZE OF TENNIS BALLS ARE ALSO LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK...
  MOORELAND AND WOODWARD.

LAT...LON 3678 9916 3658 9897 3628 9930 3634 9949
TIME...MOT...LOC 0156Z 218DEG 28KT 3635 9938

$$
2 follow-up statements
970 
WWUS54 KOUN 120222
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT TUE MAY 11 2010

OKC153-120245-
/O.CON.KOUN.TO.W.0035.000000T0000Z-100512T0245Z/
WOODWARD OK-
922 PM CDT TUE MAY 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN WOODWARD COUNTY...

AT 921 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF 
MOORELAND...MOVING NORTHEAST AT 25 MPH.  LARGE HAIL WILL ALSO BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK AND
  MOORELAND.

LAT...LON 3638 9925 3646 9938 3678 9916 3658 9897
TIME...MOT...LOC 0221Z 216DEG 21KT 3645 9928

$$
326 
WWUS54 KOUN 120233
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT TUE MAY 11 2010

OKC153-120242-
/O.CAN.KOUN.TO.W.0035.000000T0000Z-100512T0245Z/
WOODWARD OK-
933 PM CDT TUE MAY 11 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN WOODWARD
COUNTY...

AT 9:30 PM CDT...RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM ABOUT
6 MILES NORTHWEST OF MOORELAND.  ALTHOUGH THE TORNADO THREAT HAS ENDED
THIS STORM WILL STILL PRODUCE HAIL TO THE SIZE OF QUARTERS.


LAT...LON 3638 9925 3646 9938 3678 9916 3658 9897
TIME...MOT...LOC 0232Z 203DEG 25KT 3652 9924

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 11, 5:56 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 11, 5:56 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT TUE MAY 11 2010

.AVIATION...SOUTH TO SOUTHEAST WINDS WILL REMAIN BREEZY AS LOW
PRESSURE APPROACHES FROM SOUTHEAST COLORADO. SPEEDS WILL INCREASE
IN WESTERN AND CENTRAL OKLAHOMA TONIGHT WITH THE LOW LEVEL JET.
THUNDERSTORMS WILL BE MOST NUMEROUS TO THE NORTH OF RETREATING
WARM FRONT...AND ARE EXPECTED PRIMARILY TO IMPACT KGAG AND
KPNC...THOUGH SOME THUNDER NEAR SOUTHWEST OKLAHOMA SITES IS
POSSIBLE...AND MAY REQUIRE AMENDMENTS. STRATUS OVER SOUTHEAST
OKLAHOMA SHOULD DEVELOP NORTH AND WESTWARD WITH BOUNDARY LAYER
COOLING TONIGHT...BUT WE KEEP CEILINGS IN THE MVFR CATEGORY...WITH
A FAIRLY WARM ATMOSPHERE AND MIXING ASSOCIATED WITH THE LOW LEVEL
JET. IT LOOKS AS THOUGH THE FRONT WILL RETURN SOUTHWARD AT THE END
OF THE PERIOD AND BEYOND...INTO WEDNESDAY NIGHT.

&&

BURKE

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 11 2010/

DISCUSSION...
A WARM FRONT ACROSS CENTRAL OKLAHOMA WILL DRIFT NORTH TONIGHT.
STORMS MAY FORM BY EVENING ALONG AND SOUTH OF THIS FRONT... AND
NEAR A DRYLINE ALONG THE WESTERN BORDER OF OKLAHOMA. AS THE
EVENING PROGRESSES... ATTENTION WILL SHIFT NORTH AS A LOW-LEVEL
JET INTERSECTS THE FRONTAL BOUNDARY. THIS WILL CAUSE HIGH CHANCES
OF RAIN ALONG THE OK/KS BORDER OVERNIGHT.

FOR WEDNESDAY... ANOTHER UPPER-LEVEL WAVE AND SURFACE COLD FRONT
WILL BRING YET ANOTHER ROUND OF SEVERE WEATHER. THE FRONT IS THEN
FORECAST TO STALL ACROSS TEXAS. WITH THE FRONT OVER TEXAS... AND
DEVELOPING MOIST LOW-LEVEL FLOW FROM THE SOUTHEAST... RAIN CHANCES
WILL REMAIN RELATIVELY HIGH OVER OKLAHOMA AND WESTERN NORTH TEXAS
THROUGH AT LEAST FRIDAY EVENING. HEAVY RAINFALL IS LIKELY...
POSSIBLY RESULTING IN FLOODING... BUT THE EXACT LOCATION OF THE
HEAVY RAIN IS STILL UNCERTAIN.

WEAK HIGH PRESSURE WILL MAKE A FEEBLE MOVE INTO OKLAHOMA OVER THE
WEEKEND... BUT UNSETTLED WEATHER WILL CONTINUE. A MORE SUBSTANTIAL
PUSH OF THE HIGH PRESSURE AREA SHOULD MAKE MONDAY A RELATIVELY
PLEASANT AND DRY DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  86  55  65 /  20  20  60  60
HOBART OK         68  88  50  64 /  20  20  50  50
WICHITA FALLS TX  72  90  63  68 /  20  20  50  50
GAGE OK           62  83  41  65 /  40  30  30  20
PONCA CITY OK     71  84  48  65 /  60  30  60  50
DURANT OK         69  86  69  80 /  20  10  40  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/22/22
Hazardous weather outlook, May 11, 7:18 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT TUE MAY 11 2010

OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
718 PM CDT TUE MAY 11 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.

LOCATION...
THE SLIGHT RISK INCLUDES MOST OF OKLAHOMA AND WESTERN NORTH
TEXAS...AND IS DEFINED BY THE AREA NORTH OF A LINE FROM CROWELL TO
HENRIETTA TEXAS...TO ARDMORE AND COALGATE OKLAHOMA.

TIMING...
MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE FROM 8
PM THROUGH 1 AM. SEVERE WEATHER MAY PERSIST NEAR THE KANSAS BORDER
BEYOND 1 AM.

IMPACTS...
DAMAGING HAIL LARGER THAN BASEBALLS...TORNADOES...AND LOCALLY HEAVY
RAIN.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS
FROM THIS EVENING...WHILE THOSE IN FAR NORTHERN OKLAHOMA SHOULD BE
PREPARED TO OPERATE THROUGH THE NIGHT...IF NECESSARY.

DISCUSSION...
AT MID EVENING...A WARM FRONT STRETCHED MAINLY EAST TO WEST...FROM
CENTRAL OKLAHOMA INTO WEST CENTRAL OKLAHOMA. MOIST AND VERY UNSTABLE
AIR WAS LOCATED SOUTH OF THE FRONT...BUT A SUFFICIENT CAP WAS ALSO
IN PLACE. A SMALL JET STREAM DISTURBANCE WAS PASSING ALONG THE RED
RIVER TOWARD SOUTHERN AND EASTERN OKLAHOMA. THUNDERSTORMS HAD
ATTEMPTED TO DEVELOP...BUT DID NOT BECOME ESTABLISHED AS OF MID
EVENING. IN THE SOUTHERN PORTION OF THE SLIGHT RISK AREA...THE
CHANCE OF THUNDERSTORMS WILL DECREASE AS THIS DISTURBANCE EXITS
DURING THE LATE EVENING HOURS. IF EVEN ONE STORM BECOMES
ESTABLISHED...HOWEVER...IT WOULD LIKELY BECOME SEVERE.

MEANWHILE...GREATER ODDS AT THUNDERSTORM DEVELOPMENT ARE FORECAST
OVER NORTHERN OKLAHOMA. ISOLATED THUNDERSTORMS MAY FORM ALONG THE
WARM FRONT AS IT LIFTS NORTHWARD. THE NUMBER OF STORMS WILL INCREASE
BETWEEN 9 AND 11 PM...WHEN A LOW LEVEL JET WILL PROVIDE GREATER
LIFTING TO INITIATE STORMS. THE ENVIRONMENT ALONG THE WARM FRONT IN
NORTHERN OKLAHOMA WILL BE VERY SUPPORTIVE OF SUPERCELL STORMS.
ALTHOUGH ROOTED ABOVE THE SURFACE INITIALLY...THESE STORMS COULD
BECOME NEARLY SURFACE BASED...TAPPING INTO STRONG INSTABILITY AND
LOW LEVEL WIND SHEAR. THE RESULT COULD BE A PERIOD OF TIME IN WHICH
SUPERCELL STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE AND
DAMAGING HAIL...AS WELL AS TORNADOES. PEOPLE IN NORTHERN
OKLAHOMA...IN PARTICULAR NORTH OF CHEYENNE TO WATONGA TO
STILLWATER...SHOULD REMAIN ALERT TO THREATENING WEATHER LATE THIS
EVENING AND OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
             NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH STORMS ARE EXPECTED TO MOVE INTO KANSAS OVERNIGHT...THERE
IS A SMALL PROBABILITY THAT CONVERGENCE OF THE LOW LEVEL JET...WITH
THUNDERSTORM OUTFLOWS...COULD YIELD REPEATED THUNDERSTORM
DEVELOPMENT IN FAR NORTHERN OKLAHOMA. IF THIS WERE TO OCCUR...A
FLOODING THREAT MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THE FRONT WILL RETURN SOUTHWARD INTO OKLAHOMA LATE WEDNESDAY. SEVERE
STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT...WITH A THREAT OF
SEVERE WEATHER CONTINUING WEDNESDAY NIGHT. IN ADDITION TO THE
POSSIBILITY OF SEVERE WEATHER...THERE WILL BE AN INCREASING CHANCE
OF HEAVY RAINFALL AND FLOODING...AS THE FRONT STALLS NEAR OKLAHOMA
AND WESTERN NORTH TEXAS FROM THURSDAY INTO THE WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY.

BURKE

In the hours before

Special weather statement, May 11, 7:39 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT TUE MAY 11 2010

OKZ009-010-014-015-120100-
ROGER MILLS OK-DEWEY OK-WOODWARD OK-ELLIS OK-
739 PM CDT TUE MAY 11 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY...ELLIS...ROGER MILLS
AND WOODWARD COUNTIES.

AT 739 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
HARMON...MOVING NORTHEAST AT 30 MPH.  STORM INTENSITY IS INCREASING
AND WARNINGS MAY BE NECESSARY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3627 9955 3618 9914 3589 9917 3595 9980
Local storm report, May 11, 8:10 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             8 E ARNETT              36.14N 99.63W
05/11/2010  E2.50 INCH       ELLIS              OK   TRAINED SPOTTER

&&

JB/AG
Local storm report, May 11, 8:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             2 S HARMON              36.12N 99.56W
05/11/2010  E2.50 INCH       ELLIS              OK   EMERGENCY MNGR

&&

JB/AG
Local storm report, May 11, 8:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             6 W HARMON              36.15N 99.67W
05/11/2010  E1.75 INCH       ELLIS              OK   PUBLIC

&&

JB/AG
Local storm report, May 11, 8:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FUNNEL CLOUD     7 W SHARON              36.28N 99.46W
05/11/2010                   WOODWARD           OK   TRAINED SPOTTER

            CONE SHAPED FUNNEL WITH RAPID ROTATION

&&

JB/AG
Local storm report, May 11, 8:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             8 W SHARON              36.28N 99.48W
05/11/2010  E2.75 INCH       WOODWARD           OK   PUBLIC

&&

JB/AG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:47 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward58 min
May 11, 8:21 PM CDTTornado WarningOUNWoodward39 min
May 12, 3:00 PM CDTSevere Thunderstorm WarningOUNWoods60 min
May 12, 3:52 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 12, 4:08 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 12, 4:19 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman41 min
May 12, 4:46 PM CDTSevere Thunderstorm WarningOUNEllis59 min
May 12, 4:53 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Washita17 min
May 12, 5:00 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward45 min
May 12, 5:09 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills66 min
May 12, 5:42 PM CDTTornado WarningOUNBeckham, Roger Mills48 min
May 12, 5:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
May 12, 6:02 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon43 min
May 12, 6:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer48 min
May 12, 6:19 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills56 min
May 12, 6:23 PM CDTTornado WarningOUNBeckham, Greer, Harmon52 min
May 12, 6:23 PM CDTTornado WarningOUNRoger Mills37 min
May 12, 6:57 PM CDTSevere Thunderstorm WarningOUNWoods44 min
May 12, 6:57 PM CDTTornado WarningOUNBeckham, Greer, Harmon48 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.